# SDR SWAA2013012311707

- Difficulty date: January 13, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W AROUND FASTENER HEAD CRACKED AT BS 251.6, WL 169.1+6.  REPAIRED WEB IAW SRM.
